# SDR SWAA2021122251491

- Difficulty date: December 8, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Threshold
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT FWD CARGO BAY BS455 - BS481 RBL28. ; / [01] EVALUATED CORROSION ON WEB BS 455-481 RBL 28 WL 156 FOUND DEEPEST AREA OF 0.015 REMOVED FROM ORIG 0.045 FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING DIAL DEPTH GAUGE ATS 2678 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION ENTRY 1; [03] LOCATED AND DRILLED NEW SUBTHRESHOLD WEB BS455-BS481 RBL 28 IAW SRM 51-40-050G-0; DWG 143A8330; DWG 143A8330 DWG 143A8120; [04] VERIFIED LOCATED AND DRILLED NEW SUBTHRESHOLD WEB BS455-BS481 RBL 28 IAW SRM 51-40-050G-0; DWG 143A8330; DWG 143A8330 DWG 143A8120; [05] VERIFIED FCB DOOR CUTOUT THRESHOLD WEB WILL BE INSTALLED IN FAULT TTG8Q004DVYU.
